×

Found 97 Documents (Results 1–97)

100
MathJax

Regularly varying functions, generalized contents, and the spectrum of fractal strings. (English) Zbl 1423.35282

Niemeyer, Robert G. (ed.) et al., Horizons of fractal geometry and complex dimensions. 2016 summer school on fractal geometry and complex dimensions, in celebration of the 60th birthday of Michel Lapidus, California Polytechnic State University, San Luis Obispo, California, USA, June 21–29, 2016. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 731, 63-94 (2019).
MSC:  35P20 28A80
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pseudo-regularly varying functions and generalized renewal processes. (English) Zbl 1422.60003

Probability Theory and Stochastic Modelling 91. Cham: Springer (ISBN 978-3-319-99536-6/hbk; 978-3-319-99537-3/ebook). xxii, 482 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Spectral asymptotics for quasi-elliptic partial differential equations. (English) Zbl 1031.35112

Pathak, R. S. (ed.), Proceedings of the international conference on geometry, analysis and applications, Varanasi, India, August 21-24, 2000 dedicated to Prof. V. K. Patodi. Singapore: World Scientific. 47-61 (2001).
PDF BibTeX XML Cite

Regularity and asymptotics of a similarity solution of an equation arising in boundary layer theory. (English) Zbl 0846.34022

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 1469-1473 (1996).
MSC:  34B15 26A12 76N20
PDF BibTeX XML Cite

Self adjoint differential equations and Karamata functions. (English) Zbl 0843.34011

Bainov, D. (ed.) et al., Proceedings of the third international colloquium on differential equations, Plovdiv, Bulgaria, August 18-22, 1992. Utrecht: VSP. 77-87 (1993).
MSC:  34A30 34K05 34C10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software